Hardy type inequalities on balls

Shuji Machihara, Tohru Ozawa, Hidemitsu Wadade

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Hardy type inequalities are presented on balls with radius R at the origin in Rn with n = 2 at least. A special attention is paid on the behavior of functions on the boundary.

Original languageEnglish
Pages (from-to)321-330
Number of pages10
JournalTohoku Mathematical Journal
Issue number3
Publication statusPublished - 2013 Sep


  • Hardy inequalities

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hardy type inequalities on balls'. Together they form a unique fingerprint.

Cite this